# SDR SWIA2019112246783

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE (FUSELAGE SIDE) GOUGED AT THIRD LUG FROM FWD END (MARKED).  (C-CHECK) RO: 11/21/2019   REPAIRED PASSENGER DOOR HINGE FUSELAGE SIDE) GOUGED AT THIRD LUG FROM FWD END AFT SIDE LUG LAND  IAW REO.  COMPLIED WITH SKYWEST TASK CARD. COMPLETED SKYWEST FORM M-337.
